# SDR AALA202508013798

- Difficulty date: July 24, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,114 hours, 18,746 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Part number: 149A7593Y49
- Condition: Corroded
- Location: Zone 100 Wtb
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON WING TO BODY FAIRING SUPPORT FRAME AT BS 727 FROM LBL 15 TO RBL 15. REPLACED FRAME PER SRM 53-60-71.
